# SDR ASOA20140308034R

- Difficulty date: March 8, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N12957
- Make and model: Emb EMB-145LR
- Aircraft serial: 145080
- Aircraft time: 37,643 hours, 28,418 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 0212C282
- Condition: Shorted
- Location: Cockpit
- Part time: 27,357 hours, 19,509 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED DURING PARKING CHECK,  THE CAPTAINS PFD WENT BLANK AND SOON AFTER, SMOKE WAS NOTICED RISING FROM BEHIND PFD.  MAINTENANCE R & R NR 1 PFD DU-870 WITH OPS CHECKED GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
